Table of Contents Author Guidelines Submit a Manuscript
Journal of Applied Mathematics
Volume 2014, Article ID 765498, 10 pages
http://dx.doi.org/10.1155/2014/765498
Research Article

Existence of Periodic Solutions and Stability of Zero Solution of a Mathematical Model of Schistosomiasis

Lin Li1,2 and Zhicheng Liu1,2

1School of Biomedical Engineering, Capital Medical University, Beijing 100069, China
2Beijing Key Laboratory of Fundamental Research on Biomechanics in Clinical Application, Capital Medical University, Beijing 100069, China

Received 29 July 2013; Revised 23 November 2013; Accepted 28 November 2013; Published 13 February 2014

Academic Editor: Yongkun Li

Copyright © 2014 Lin Li and Zhicheng Liu. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. W. Chen, Mathematical models of schistosomiasis epidemic and the simulation of applications in practical [Ph.D. Dissertation], Fudan University, Shanghai, China, 2008 (Chinese).
  2. G. Macdonald, “The dynamics of helminth infections, with special reference to schistosomes,” Transactions of the Royal Society of Tropical Medicine and Hygiene, vol. 59, no. 5, pp. 489–506, 1965. View at Google Scholar · View at Scopus
  3. N. G. Hairston, “On the mathematical analysis of schistosome populations,” Bulletin of the World Health Organization, vol. 33, pp. 45–62, 1965. View at Google Scholar · View at Scopus
  4. G. M. Williams, A. C. Sleigh, Y. Li et al., “Mathematical modelling of schistosomiasis japonica: comparison of control strategies in the People's Republic of China,” Acta Tropica, vol. 82, no. 2, pp. 253–262, 2002. View at Publisher · View at Google Scholar · View at Scopus
  5. S. Liang, R. C. Spear, E. Seto, A. Hubbard, and D. Qiu, “A multi-group model of Schistosoma japonicum transmission dynamics and control: model calibration and control prediction,” Tropical Medicine and International Health, vol. 10, no. 3, pp. 263–278, 2005. View at Publisher · View at Google Scholar · View at Scopus
  6. W. F. Lucas, Modules in Applied Mathematics: Life Science Models, vol. 3, Springer, New York, NY, USA, 1983. View at MathSciNet
  7. F. C. Hoppensteadt and C. S. Peskin, Mathematics in Medicine and the Life Science, Springer, New York, NY, USA, 1992. View at MathSciNet
  8. K. Wu, “Mathematical model and transmission dynamics of schistosomiasis and its application,” China Tropical Medicine, vol. 5, no. 4, pp. 837–844, 2005 (Chinese). View at Google Scholar
  9. D. Lu, Q. Jiang, T. Wang et al., “Study on the ecology of snails in Chengcun reservoir irrigation area of Jiangxian county,” Chininese Journal of Parasit Diseases Control, vol. 18, no. 1, pp. 52–55, 2005 (Chinese). View at Google Scholar
  10. B. R. Tang and Y. Kuang, “Existence, uniqueness and asymptotic stability of periodic solutions of periodic functional-differential systems,” The Tohoku Mathematical Journal, vol. 49, no. 2, pp. 217–239, 1997. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  11. X. H. Tang and Y. G. Zhou, “Periodic solutions of a class of nonlinear functional differential equations and global attractivity,” Acta Mathematica Sinica, vol. 49, no. 4, pp. 899–908, 2006 (Chinese). View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  12. M. Fan and X. Zou, “Global asymptotic stability of a class of nonautonomous integro-differential systems and applications,” Nonlinear Analysis, vol. 57, no. 1, pp. 111–135, 2004. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  13. D. Guo, Nonlinear Functional Analysis, Shandong Science and technology Publishing House, Jinan, China, 2001 (Chinese).
  14. J. K. Hale and S. M. Verduyn Lunel, Introduction to Functional-Differential Equations, vol. 99, Springer, New York, NY, USA, 1993. View at MathSciNet
  15. K. Gopalsamy, Stability and Oscillations in Delay Differential Equations of Population Dynamics, vol. 74, Kluwer Academic Publishers, Dordrecht, The Netherlands, 1992. View at MathSciNet